# SDR ASOA05005

- Difficulty date: January 3, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 601R600501
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB OUT, CREW NOTICED FLUCTUATION IN RT ENG OIL PRESS OF 45-80 PSI WITH ALL OTHER INSTRUMENTS INDICATING NORMAL.  AS CLIMB OUT PROGRESSED, OIL PRESS FLUCTUATIONS BEGAN DROPPING TOWARD 25 PSI ACCOMPANIED BY RT ENG OIL PRESS MESSAGE.  QRH WAS COMPLIED WITH AND PWR LEVER REDUCED TO IDLE, STABILIZING OIL PRESSURE AT 27-32 PSI.  CREW SHUTDOWN RT ENG AND DECLARED AN EMERGENCY.  AC RETURNED AND LANDED SAFELY.  INSP LUBE SYST AND TIGHTENED LINE TO OIL PRESS TRANSDUCER, PRESS SWITCH.  ALSO, CHANGED LUBE ELEMENT, FLUSHED OIL TANK AND SUP LINE, INSPECTED, CLEANED SCREEN FOR CHIP DETECTOR.  OPS AND LEAK CHECK GOOD.  AC WAS PLACED ON OIL CONSUMPTON CK FOR 5 DAYS.  AC OK FOR SERVICE.
